UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/282

タイトル: Embedding Strings in the Unknot
著者: Montesinos-Amilibia, Jose Maria
発行日: 2003年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 10 (2003), No. 4, Page 631-660
抄録: In this paper, the possibility of embedding a non trivial string (R^3,K) in the trivial knot (S^3,U) is investigated. Uncountably many examples are given. The complementary space in S^3 of the image of R^3 under the embedding is a continuum. Some well known snake-like continua appear as these residual spaces. The 2-fold coverings of R^3 branched over the strings involved are studied. As a consequence, concrete descriptions of the p-adic solenoids are given, and it is shown that the Whitehead continuum is homeomorphic to Bing's snake-like continuum without end points.
URI: http://hdl.handle.net/2261/282
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms100403.pdf1.34 MBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください